# SDR AALA202010309019

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 65,294 hours, 29,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LAVATORY SMOKE ALERT ACTIVATED, RIGHT AFT LAVATORY FLIGHT ATTENDANT CALL RED LIGHTS FLASHING, LAVATORY OCCUPIED LIGHT ON IN CABIN WITH DOOR UNLOCKED.  RESET SMOKE DETECTOR CONTROL UNIT, PER AMM 26-17-00.
